# SDR DALA2020110403579

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162.5 LOCATED AT LEVEL FR 68 AND STR 23R AT AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1162.5 LOCATED AT LEVEL FR 68 TO FR 69 ON STR 23R AT AFT GALLEY AREA, AS PER A320 SRM 51-72-11 AND DWG D53472780 ISSUE: K, RELEASE DATE: 26-APR-18.
